Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Globalizations of partial actions on nonunital rings


Authors: Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón
Journal: Proc. Amer. Math. Soc. 135 (2007), 343-352
MSC (2000): Primary 16S99; Secondary 16S10, 16S34, 16S35
Published electronically: August 28, 2006
MathSciNet review: 2255280
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove a criteria for the existence of a globalization for a given partial action of a group on an $ s$-unital ring. If the globalization exists, it is unique in a natural sense. This extends the globalization theorem from Dokuchaev and Exel, 2005, obtained in the context of rings with $ 1.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16S99, 16S10, 16S34, 16S35

Retrieve articles in all journals with MSC (2000): 16S99, 16S10, 16S34, 16S35


Additional Information

Michael Dokuchaev
Affiliation: Departamento de Matemática, Universidade de São Paulo, Brazil
Email: dokucha@ime.usp.br

Ángel Del Río
Affiliation: Departamento de Matemáticas, Universidad de Murcia, Spain
Email: adelrio@um.es

Juan Jacobo Simón
Affiliation: Departamento de Matemáticas, Universidad de Murcia, Spain
Email: jsimon@um.es

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08503-0
PII: S 0002-9939(06)08503-0
Received by editor(s): April 26, 2005
Received by editor(s) in revised form: September 20, 2005
Published electronically: August 28, 2006
Additional Notes: This research was supported by Capes and Fapesp of Brazil, D.G.I. of Spain and Fundación Séneca of Murcia
Communicated by: Martin Lorenz
Article copyright: © Copyright 2006 American Mathematical Society